Counterexamples to a conjecture of woods

Oded Regev, Uri Shapira, Barak Weiss

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


A conjecture of Woods from 1972 is disproved: for d ≥ 30, there are well-rounded unimodular lattices in Rd with covering radius greater than that of Zd.

Original languageEnglish
Pages (from-to)2443-2446
Number of pages4
JournalDuke Mathematical Journal
Issue number13
StatePublished - 15 Sep 2017
Externally publishedYes


Dive into the research topics of 'Counterexamples to a conjecture of woods'. Together they form a unique fingerprint.

Cite this